# SDR DALA2021113007365

- Difficulty date: November 27, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 88,590 hours, 39,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 DURING WAKE UP CHK FOUND OVER WING EXIT SIGN FWD MISSING. CORRECTIVE ACTION: INSTALLED LENS AS REQ. OK FOR SVC. (8175106)
